JournalsjstVol. 3, No. 4pp. 485–503

On nonlinear wave equations with parabolic potentials

  • Alexander I. Komech

    Universität Wien, Austria
  • Elena A. Kopylova

    Universität Wien, Austria
  • Sergey A. Kopylov

    Russian State University of Tourism and Service, Cherkizovo, Russian Federation
On nonlinear wave equations with parabolic potentials cover
Download PDF

Abstract

We introduce a new class of piece-wise quadratic potentials for nonlinear wave equations with a kink solutions. The potentials allow an exact description of the spectral properties for the linearized equation at the kink. This description is necessary for the study of the stability properties of the kinks. In particular, we construct examples of the potentials of Ginzburg–Landau type providing the asymptotic stability of the kinks [6] and [7].

Cite this article

Alexander I. Komech, Elena A. Kopylova, Sergey A. Kopylov, On nonlinear wave equations with parabolic potentials. J. Spectr. Theory 3 (2013), no. 4, pp. 485–503

DOI 10.4171/JST/52